# SDR DALA1233165807

- Difficulty date: May 18, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 34,933 hours, 11,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 770 S2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE STATION 770 2 INCH OUTBOARD OF STRINGER 2 RT.   DRILLED OUT DAMAGE .125 INCH DIAMETER, 10X MAG VISUAL INSPECTION.  NO CRACKS.  INSTALLED BLIND FASTENER PER SRM 53-00-01 FIG 201.
